Patient :I'm 14 years old, and around a year ago I had 3 cervical cancer jabs. After the first one I got quite ill and had to take a week off school, the second one had no reaction, yet the third one caused the same reaction as the first. Since I've had those jabs, my arm has been very tender and sensitive in that area whenever something is to touch it. (I got the jabs in my left arm/writing arm) But today, it has developed the same aching feeling as well as the constant pain that I felt when I first got the jab (the type of jab that they tell you to "keep moving your arm" and it will eventually go away). But I'm concerned, as it has been a year, and it just keeps getting worse. What could it be?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.